# SDR WRLA2005086

- Difficulty date: June 8, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 3600 · Pneumatic System
- Part: Coupler
- Part number: 34H40600
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK INITIAL CLIMB OBSERVED MASTER WARNING & ENG FIRE WARNING LIGHT & BELL CAME ON & THEN OFF.  NR 2 ENG NACELLE TEMP 260 DEG, NR 1 & 3 160 DEG.  REDUCED ENG THRUST LEVER TOWARD IDLE TEMP FOLLOWED, PUSHED LEVER FORWARD & TEMP INCREASED, TESTED FIRE WARNING, NORMAL ON NR 1 & 3 BUT NO INDICATION ON 2.  ACCOMPLISHED ENG FIRE CHECKLIST AND ALL OTHER APPLICABLE CHECKLISTS.  FOUND DUCT APART ABOVE HIGH STAGE VALVE, REPOSITIONED SAME, REPLACED COUPLER.  RAN ENG OPS CHECK, LEAK DOWN DECAY CHECK FOUND GOOD.  PRESSURE WENT FROM 40 PSI TO 30 PSI WITH SYSTEM OFF IN 38 SEC ENG TEMP READ 200DEG PNEUMATIC TEMP AFTER 10 MIN AT 80 PERCCENT N2 55 PERCENT N1 NACELLE TEMP READS 80 DEG CELCIUS.  OPS CHECK NORMAL.
